# SDR AU960064

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 27810322684
- Condition: Cracked
- Location: Main Hyd Sys
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) STAINLESS STEEL HYDRAULIC PIPE LOCATED IN THE RH ENGINE NACELLE  AT THE REAR OF THE FIREWALL CRACKED AND LEAKING ON BEND RADIUS - TOTAL LOSS OF HYDRAULIC PRESSURE
